# SDR COMA0160851

- Difficulty date: October 19, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 1,499 hours, 1,384 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT #5880 CONFIG SPOILERS AND RUDDER MESSAGE DURING T/O.RESET SYSTEM, OPERATIONAL CHECK NORMAL.  COULD NOT DUPLICATE.
